# SDR CA110810002

- Difficulty date: August 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IFSD, CLIMBING THROUGH 14,000 FT THE PILOT NOTED THE RT ENGINE OIL PRESSURE DROPPING LOWER INTO THE AMBER, THEN RED ZONE. THE LOW OIL PRESS R CAS MESSAGE CAME ON AND PILOT SHUT DOWN THE ENGINE AND LANDED SAFELY. THE OIL PRESSURE TRANSMITTER WAS BENCH CHECKED AND FOUND TO BE FAULTY.
